# SDR DL777040854

- Difficulty date: August 27, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 19,913 hours, 3,647 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 20,068 hours, 3,668 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 51149
- Condition: Bird Ingestion
- Location: Nr 2
- Part time: 20,068 hours, 3,668 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD INGESTION AT TAKEOFF.  SURGE AND ENGINE EXCEEDENCE.  ENGINE CHANGED.
